# SDR DXTA2014022405664

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 4,784 hours, 2,917 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

FLAPS FAILED AT APPROXIMATELY 6 DEGREES.  RESET PROCEDURES DID NOT WORK.  UPON POWER UP, NO FAULTS FOUND ON CONTROLLER, FLAPS WORKING NORMAL.  CYCLED FLAPS & VERIFIED ACTUATORS & FLAP DRIVE CABLES OPERATIONS CHECKED GOOD.  SYS OPERATIONS CHECKED GOOD WORK DONE IAW MM 27-50-00.  VERIFIED PDU OPERATIONS NORMAL.  COMPLIED WITH TC-750-27-12082M & FOUND 130 AMPS AT PDU IAW MX CTRL, NOT CHANGING PDU AT THIS TIME DUE TO PARTS AVAILABILITY & ACFT RELOCATION TO OTHER SERVICE CTR FOR MX.  WORK DONE IAW MM 27-50-00.
